# SDR SWIA200515745

- Difficulty date: October 18, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 7,851 hours, 6,764 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE; FLOORBEAM ATTACH CLIPS ARE CRACKED I/B AND O/B FS 280.00 RBL 9.0.  ITEM FOUND AT C-CHECK INSPECTION.
